# SDR AUS20031326

- Difficulty date: December 31, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce
- Component part number: RB211524G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE THRUST REVERSER NR 1 BLOCKER DOOR BREAKING UP. A 25.4MM BY 304.8MM (1IN BY 12IN) PORTION OF ONE EDGE HAD SEPARATED.
